MathSciNet Relay Station
MathSciNet bibliographic data
MR600614 26B35
Kaufman, R. A singular map of a cube onto a square. J. Differential Geom. 14 (1979), no. 4, 593–594 (1981).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement